Volume 3 (1999)

Download this article
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals

Circle-valued Morse theory and Reidemeister torsion

Michael Hutchings and Yi-Jen Lee

Geometry & Topology 3 (1999) 369–396

DOI: 10.2140/gt.1999.3.369

Forward citations
S K Donaldson, Topological Field Theories and formulae of Casson and Meng–Taubes, from "Proceedings of the Kirbyfest", Geometry & Topology Monographs (1999) 87
M Hutchings, Reidemeister torsion in generalized Morse theory, Forum Mathematicum 14 (2002) 209
T E Mark, Torsion, TQFT, and Seiberg-Witten invariants of 3–manifolds, Geometry & Topology 6 (2002) 27
D Schütz, Gradient flows of closed 1-forms and their closed orbits, Forum Mathematicum 14 (2002) 509
C H Taubes, Seiberg–Witten invariants and pseudo-holomorphic subvarieties for self-dual, harmonic 2–forms, Geometry & Topology 3 (1999) 167